# SDR USAA2009092192579

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,543 hours, 10,941 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,522 hours, 2,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1561 - CLT - EMERGENCY EGRESS SYSTEM - CIDS PANEL RED LIGHTS ON FOR L3 DOOR ASSIST BOTTLE PRESSURE.  MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
